JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON PRECISE ASYMPTOTICS IN THE LAW OF LARGE NUMBERS OF ASSOCIATED RANDOM VARIABLES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 30, Issue 1,  2008, pp.9-20
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2008.30.1.009
 Title & Authors
ON PRECISE ASYMPTOTICS IN THE LAW OF LARGE NUMBERS OF ASSOCIATED RANDOM VARIABLES
Baek, Jong-Il; Seo, Hye-Young; Lee, Gil-Hwan;
  PDF(new window)
 Abstract
Let be a strictly stationary sequence of associated random variables with mean zero and let ${\sigma}^2
 Keywords
Associated random variables;Law of large numbers;Precise asymptotics;
 Language
English
 Cited by
 References
1.
Baek J. I. and Liang H.Y., Asymptotics of estimators in semi-parametric model under NA samples, Jour. Stat.plann. and Infe., (2005), 35 3362-3782.

2.
Baum L. E. and Katz M., Convergence rates in the law of large numbers, Trans. Amer. Math. Soc., (1965), 120 108-123. crossref(new window)

3.
Birkel T., A note on the strong law of large numbers for positively dependent random variables, Statist. & Probab. Lett., (1989), 7 17-20.

4.
Cheng F. Y. and Wang Y. B., Precise asymptotics of partial sums for IID and NA sequences, Acta. Math. Sinica (2004), 47 965-972.

5.
Dabrowski A. R., A functional law of the iterated logarithm for associated sequences, Statist. Probab. Lett., (1985), 3 209-213. crossref(new window)

6.
Erdos P., Remark on my paper " On a theorem of Hsu and Robbins", Ann. Math. Statist., (1950), 21 138. crossref(new window)

7.
Esary J., Proschan F. and Walkup D., Associaton of random variables with applications, Ann. Math.Stat., (1967), 38 1466-1474. crossref(new window)

8.
Gut A., Precise asymptotics for record times and the associated counting process, Stoch. Proc. Appl., (2002), 100 233-239. crossref(new window)

9.
Gut A. and Spataru A., Precise asymptotics in the Baum-Katz and Davis law of large numbers, J. Math. Anal. Appl., (2000a), 248 233-246. crossref(new window)

10.
Gut A. and Spataru A., Precise asymptotics in the iterated logarithm, Ann. Probab., (2000b), 28 1870-1883. crossref(new window)

11.
Gut A. and Steinebach., Convergence rates and Precise asymptotics for renewal counting processes and some first passage times. Tech.Rep.no.2002.7 Department of Math., Upp. Uni.

12.
Heyde C. C., A supplement to the strong law of large numbers, J. Appl. Probab., (1975), 12 173-175. crossref(new window)

13.
Hsu P. L. and Robbins H., Complete convergence and the laws of large numbers, Proc. Nat. Acad. Sic. U. S. A., (1947), 33 25-31. crossref(new window)

14.
Lanzinger H. and Stadtmiiller U., Refined Baum-Katz laws for weighted sums of iid random variables, Statist. Probab. Lett., (2004), 69 357-368. crossref(new window)

15.
Li D. L., Nguyen B. E. and Rosalsky A., A supplement to precise asymptotics in the law of the iterated logarithm, J. Math. Anal. Appl. (2005), 302 84-96. crossref(new window)

16.
Lin Z. Y., An invariance principle for associated random variables, Chinese Ann. Math. Ser. A, (1996), 17 487-494.

17.
Newman C. M., Normal fluctuations and the FKG inequalities, Comm. Math. Phys., (1980), 74 119-128. crossref(new window)

18.
Newman C. M., Wright A., An invariance principle for certain dependent sequences, Ann. Probab., (1981), 9 671-675. crossref(new window)

19.
Spitzer F. A., Combinatorial lemma and its applications to probability theory, Trans. Amer. Math. Soc., (1956), 82 323-339. crossref(new window)

20.
Yang S. C., Complete convergence for sums of positively associated sequences, Chinese J. Appl. Probab. Statist., (2001), 17 197-201.